# SDR DALA2018081305014

- Difficulty date: August 12, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 80,885 hours, 62,019 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Blown
- Location: Rt Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO A LOSS OF PRESSURIZATION DURING CLIMB, AFTER A TAIL COMPARTMENT TEMP HIGH LIGHT ILLUMINATED. THE CREW FOLLOWED THE QRH PROCEDURES AND WITH LEFT ENGINE AT IDLE THE LIGHT WENT OUT.  AFTER THE QRH STEPS WERE COMPLETED,  THE FLOW LIGHT CYCLED ON AND OFF DURING CLIMB TO FL240 WITH A CABIN ALTITUDE WARNING.  AN EMERGENCY DESCENT TO FL8K WAS ACCOMPLISHED. THE CABIN ALTITUDE NEVER WENT ABOVE 11K.  MAINTENANCE PERFORMED NOGO ODI WORK CARD PROCEDURES AND PERFORMED A LEAK CHECK OF THE TAIL COMPARTMENT.  THE RIGHT AIR CYCLE MACHINE BOOT WAS FOUND BLOWN OFF. MAINTENANCE CONNECTED THE BOOT AND A PACK LEAK CHECK WAS PERFORMED. A RIGHT PRSOV ELECTRICAL CONNECTOR WAS FOUND DAMAGED.  THE CONNECTOR AND PRSOV WERE REPLACED IAW THE AMM. THE RIGHT PACK CHECKED OK. THE LEFT PACK FAILED THE CONFIDENCE CHECK. MAINTENANCE FOUND A DUCT ON LEFT PACK TO WATER SEPARATOR TEMP CONTROL VALVE LEAKING. THE DUCT WAS REPLACED IAW THE AMM.
